# SDR DALA2022041302582

- Difficulty date: April 7, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 59,291 hours, 41,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND OF 1.10 IN X 1.00 IN LENGHT/WIDTH ON OUTBOARD FIXED GUIDE VANE AT RH WING. SUMMARY OF NRC 00239: OUTBOARD FIXED GUIDE VANE AT RH WING WAS REPAIRED PER B717 SRM 57-53-01-2R-1. (LP #2187656)
